Herbrand's theorem and non-Euclidean geometry

Webpage : https://hal.inria.fr/hal-01071431/file/1410.2239v2.pdf

M. Beeson , P. Boutry , J. Narboux

Bulletin of Symbolic Logic , Volume 21 , Number 2 , page 12 - 2015

International journal Herbrand's theorem and non-Euclidean geometry, Bulletin of Symbolic Logic, Association for Symbolic Logic ( IF : 0.406, SNIP : 1.796, SJR : 0.361 ), page 12, Volume 21, n° 2, 2015. SJR Q1, doi:10.1017/bsl.2015.6 Research team : IGG

@Article{2-BBN15,
 author = {Beeson, M. and Boutry, P. and Narboux, J.},
 title = {Herbrand's theorem and non-Euclidean geometry},
 journal = {Bulletin of Symbolic Logic},
 number = {2},
 volume = {21},
 pages = {12},
 year = {2015},
 note = {SJR Q1},
 doi = {10.1017/bsl.2015.6},
 x-international-audience = {Yes},
 x-language = {EN},
 url = {http://icube-publis.unistra.fr/2-BBN15}
}

See publications of the same authors